# SDR 08FDEA04376

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325513
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, CORROSION ON SEAT TRACK FLANGE AT STA 1481 TO STA 1531, X = -75.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
